# SDR ABXA9900699

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326210
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT PYLON LEADING EDGE INBOARD LOWER ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 54-04.
